# SDR 98ZZZX610

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nutplate
- Condition: Cracked
- Location: Lt Le Wing Root
- Part time: 8,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE AIRCRAFT, THE LEFT LEADING EDGE WING ROOT FAIRING WAS REMOVED TO PERFORM MAINTENANCE.  A 2.50 INCH CRACK WAS FOUND FROM ONE OF THE RIVETS WHICH HOLD THE NUTPLATE IN PLACE FOR THE WING ROOT FAIRING IN THE PRESSURE VESSEL AREA.  CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED.
